# SDR AALA201712299001

- Difficulty date: December 28, 2017
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 11,866 hours, 4,592 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: O-Ring
- Condition: Damaged
- Location: Apu Starter
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED A DIRTY SOCK SMELL IN AFT PORTION OF AIRCRAFT ON DESCENT. APU STARTER LEAKING.   REPLACED DAMAGED O-RING FOR APU STARTER MOTOR PER AMM 49-42-51-04-01. FUNCTIONAL CHECKED OK. LEAK CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
